| Catalog Number |
0112720 |
| Medical Device Problem Codes |
Defective Device (2588); Patient-Device Incompatibility (2682); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Pain (1994); Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges adverse patient outcome associated with the hernia mesh used to treat the patient.The patient's attorney alleges that the patient had subsequent surgical intervention; however, no details have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.This emdr represents the bard flat mesh (device #1).An additional emdr was submitted to represent the bard soft mesh (device #2).Should additional information be provided, a supplemental emdr will be submitted.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : not returned.
Event or Problem Description
Attorney alleges that the patient underwent surgery for implanted of bard mesh (bard flat mesh) and bard soft mesh on (b)(6) 2020.As reported the patient is making a claim for an adverse patient outcome against the both devices.Attorney alleges that the patient had subsequent surgical intervention due to the hernia mesh device.It is also alleged that the patient experienced emotional distress and the device was defective.
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges adverse patient outcome associated with the hernia mesh used to treat the patient.The patient's attorney alleges that the patient had subsequent surgical intervention; however, no details have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Addendum: h11: this supplemental emdr is submitted to document additional information provided and to correct the date of implant.Root cause is inconclusive, no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-feb-2020) is considered to be a best estimate.This supplemental emdr represents the bard/davol bard flat mesh (device #1).An additional supplemental emdr was submitted to represent the bard soft mesh (device #2).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Attorney alleges that the patient underwent surgery for implanted of bard mesh (bard flat mesh) and bard soft mesh on (b)(6) 2020.As reported the patient is making a claim for an adverse patient outcome against the both devices.Attorney alleges that the patient had subsequent surgical intervention due to the hernia mesh device.It is also alleged that the patient experienced emotional distress and the device was defective.Addendum per additional information provided: (b)(6) 2020 - patient was diagnosed with right inguinal and umbilical hernia thereby underwent laparoscopic repair with implant of bard soft mesh (device #1) and synthetic mesh.Per op notes, ¿a large indirect hernia sac was identified and reduced.The cord lipoma was identified and reduced.A bard soft mesh (device #1) was placed and sutured.The umbilical hernia sac was identified with peritoneal fat were reduced.A synthetic mesh was placed and sutured.¿ (b)(6) 2022 - patient was diagnosed with recurrent right inguinal hernia thereby underwent laparoscopic repair with implant of bard flat mesh (device #2).Per op notes, ¿the omental adhesions to abdominal wall were taken down.The prior mesh (device #1) was identified to be folded and no longer covering the indirect defect led to recurrence.The hernia sac was identified and reduced.The cord lipoma was identified and reduced.A bard flat mesh (device #2) was placed and sutured.¿.